# SDR CA130131001

- Difficulty date: May 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire Harness
- Condition: Exposed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) THE COCKPIT TOUCH SCREEN SUPPLIES THE ELECTRONIC CHARTS, AIRPLANE DOCUMENTATION AND MANUALS, WEATHER INFORMATION, AND ACCESS TO THE CABINS ELECTRONICS SYSTEM CONTROLS.  ELECTRICAL HARNESS IS DAMAGED AT INSTALLATION OR/IN SERVICE.  THE HARNESS WAS CRUSHED BETWEEN TRIPOD AND HARDWARE. WITH THIS CONDITION, WIRE IS EXPOSED AND MAY ENTER IN CONTACT WITH THE WASHER AND/OR TRIPOD.
